# SDR CH1A200383006

- Difficulty date: March 16, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Engine: Pwa JT8D17
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Bleed Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

Engine #3 had a compressor stall on approach at 1.2 EPR at 4000 ft and 180 KTS
